Alert archive / Colorado / Flash Flood Warnings in 2014

Flash Flood Warning 6, NWS Denver/Boulder, CO

May 25, 2014Larimer County, Colorado

NWS Denver/Boulder, CO issued this flash flood warning at May 25, 2014, 2:19 PM MDT for Larimer County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2014, 2:19 PM MDT (20:19 UTC)
Expired
May 25, 2014, 4:45 PM MDT
In force
2 hr
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Flood severity
None

County Larimer County, CO

The radar

The Cheyenne radar (KCYS), 68 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WGUS55 KBOU 252019
FFWBOU
COC069-252245-
/O.NEW.KBOU.FF.W.0006.140525T2019Z-140525T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
219 PM MDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO...

* UNTIL 445 PM MDT
    
* AT 216 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING 
  HEAVY RAIN OVER MISHAWAKA. THE RAIN IS MOVING WEST AT 10 MPH.      
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL 
  OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW MOVING THROUGH THE 
  NORTHERN PORTIONS OF HIGH PARK AND THE HEWLETT BURN AREA. THE 
  DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE 
  MATERIALS. AUTOMATED RAIN GAUGE INDICATED .71 INCHES OF RAIN HAD 
  FALLEN JUST NORTH OF THE HIGH PARK BURN AREA. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUCKHORN MOUNTAIN...POUDRE PARK...MISHAWAKA AND TEDS PLACE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14.  ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4076 10521 4059 10517 4056 10551 4075 10552

$$

ENTREKIN
2 follow-up statements
294 
WGUS75 KBOU 252117
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
317 PM MDT SUN MAY 25 2014

COC069-252245-
/O.CON.KBOU.FF.W.0006.000000T0000Z-140525T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
317 PM MDT SUN MAY 25 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
EAST CENTRAL LARIMER COUNTY...

AT 311 PM MDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED 4
MILES WEST OF MISHAWAKA...OR 22 MILES NORTHWEST OF FORT COLLINS... 
MOVING WEST AT 10 MPH. DOPPLER RADAR ESTIMATED OVER AN INCH OF RAIN 
HAS FALLEN OVER NORTHERN SECTIONS OF THE HIGH PARK AND HEWLETT BURN 
AREAS. 

EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW 
MOVING THROUGH THE GORDEN CREEK AND NORTH FORK CACHE LA POUDRE  
DRAINAGES. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION 
AND OTHER LOOSE MATERIALS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUCKHORN MOUNTAIN...POUDRE PARK...MISHAWAKA AND TEDS PLACE. 

AS OF 307 PM MDT...LARIMER COUNTY OFFICIALS INDICATED NO FLASH 
FLOODING AT THIS TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14.  ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.

&&

LAT...LON 4076 10521 4059 10517 4056 10551 4075 10552

$$

ENTREKIN
143 
WGUS75 KBOU 252231
FFSBOU

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
431 PM MDT SUN MAY 25 2014

COC069-252240-
/O.CAN.KBOU.FF.W.0006.000000T0000Z-140525T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
431 PM MDT SUN MAY 25 2014

...THE FLASH FLOOD WARNING FOR EAST CENTRAL LARIMER COUNTY IS
CANCELLED...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO 
POSE A THREAT OVER NORTHERN SECTIONS OF THE HIGH PARK AND HEWLETT 
BURN AREAS. 

LAT...LON 4076 10521 4059 10517 4056 10551 4075 10552

$$

ENTREKIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 25, 1:57 PM MDT, 22 minutes earlier.

Area forecast discussion, May 25, 1:57 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
157 PM MDT SUN MAY 25 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 155 PM MDT SUN MAY 25 2014

UPPER LEVEL LOW OVER SOUTHWEST COLORADO WILL SLOWLY DRIFT SOUTHEAST
TONIGHT AND MONDAY. SOUTHERLY FLOW ALOFT AHEAD OF IT HAS BROUGHT
DRIER AIR TO EASTERN COLORADO. ALONG THE FRONT RANGE...THE AIRMASS
REMAINS MOIST WHERE PRECIPITABLE WATER VALUES ARE AROUND THREE
QUARTERS OF AN INCH. CAPES ARE UP TO 2000 J/KG ALONG THE FRONT
RANGE...BUT LESS THAN 500 J/KG OVER SOUTHEASTERN COLORADO. ALREADY
SEEING A GOOD NUMBER OF STORMS FORMING OVER THE FOOTHILLS AND MOVING
WEST. EXPECT ADDITIONAL DEVELOPMENT THROUGH EARLY EVENING OVER THE
MOUNTAINS...FOOTHILLS AND FRONT RANGE. WILL HAVE HIGHEST POPS
THROUGH THE EARLY EVENING HOURS FOR THE FOOTHILLS AND AREAS NEAR BY.
THE DRIER AIR OVER THE PLAINS WILL LIMIT CONVECTION AND WILL JUST
HAVE ISOLATED POPS. EVEN THOUGH SHEAR IS WEAK...WITH CAPES UP TO
2000 J/KG...COULD SEE A BRIEF SEVERE STORM WITH HAIL UP TO ONE INCH.
IF STORMS PERSIST OVER AN AREA...FLASH FLOODING WILL BE POSSIBLE.
STORMS ARE EXPECTED TO DECREASE BY MID EVENING AS THE AIRMASS
STABILIZES. WILL KEEP LOW POPS IN THROUGH THE NIGHT WITH THE UPPER
LEVEL LOW NEAR BY...BUT MOST LOCATIONS SHOULD STAY DRY.

AIRMASS WARMS TOMORROW AS THE LOW DIPS SOUTH. HIGHS WILL CLIMB INTO
THE 70S ACROSS NORTHEAST COLORADO. MOISTURE AND INSTABILITY
DECREASE...BUT ENOUGH WILL PREVAIL FOR ISOLATED TO SCATTERED
AFTERNOON STORMS. COVERAGE WILL BE LESS AND THAN TODAY. THREAT FOR
SEVERE STORMS AND FLASH FLOODING WILL BE LOWER TOO.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 155 PM MDT SUN MAY 25 2014

COMING SOON.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON)
ISSUED AT 155 PM MDT SUN MAY 25 2014

SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MID EVENING
03Z. HEAVY RAIN...SMALL HAIL...OUTFLOW GUSTS TO 30 KNOTS WILL BE
POSSIBLE WITH THE STRONGER STORMS.

EAST WINDS WILL LIKELY TURN WEST TO NORTHWEST AS OUTFLOW BOUNDARIES
PUSH THROUGH FROM STORMS NEAR THE FOOTHILLS. WINDS WILL THEN TURN
SOUTHERLY BY 06Z.

AIRMASS DRIES SOME TONIGHT...SO JUST A SLIGHT CHANCE FOR LOW CLOUDS
TOWARDS MONDAY MORNING. BECAUSE OF THE DRIER AIR...CHANCE FOR
SHOWERS AND THUNDERSTORMS WILL BE LOWER ON MONDAY.

&&

.HYDROLOGY...
ISSUED AT 155 PM MDT SUN MAY 25 2014

RIVERS CONTINUE TO RISE DUE TO SNOW MELT AND RAINFALL...ESPECIALLY
OVER JACKSON...GRAND AND LARIMER COUNTIES WHERE MANY STREAMS ARE
BANKFULL. LOW LYING AREAS MAY EXPERIENCE MINOR FLOODING. ADDITIONAL
RAINFALL THIS AFTERNOON AND EVENING WILL CAUSE ADDITIONAL RISES IN
THE RIVERS WHERE HEAVY RAIN FALLS. BEST CHANCE FOR HEAVY RAIN WILL
BE WEST OF INTERSTATE 25 WHERE ONE INCH OF RAIN COULD FALL IN 30 TO
45 MINUTES.

AIRMASS DRIES TONIGHT AND MONDAY...LOWERING THE THREAT FOR HEAVY
RAIN AND FLASH FLOODING MONDAY. RIVERS AND STREAMS WILL CONTINUE TO
RUN HIGH DUE TO THE SNOW MELT AND RECENT RAINFALL.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MEIER
LONG TERM...DANKERS
AVIATION...MEIER
HYDROLOGY...MEIER
Hazardous weather outlook, May 25, 10:53 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1053 AM MDT SUN MAY 25 2014

COZ030>051-261700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1053 AM MDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ANOTHER ROUND OF AFTERNOON SHOWERS AND THUNDERSTORMS IS EXPECTED
WHICH WILL LINGER INTO THE EARLY EVENING HOURS. A FEW STORMS
IN THE FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDOR FROM
DENVER NORTH TO THE WYOMING BORDER COULD PRODUCE 1 TO 2 INCHES OF
RAIN IN LESS THAN AN HOUR. THIS COULD LEAD TO SOME LOCALIZED FLASH
FLOODING IF THEY OCCUR IN THE BURN SCARS OR OVER AREAS THAT HAVE ALREADY
RECEIVED PREVIOUS HEAVY RAIN THE PAST FEW DAYS.

OTHERWISE...A MAJORITY OF THE STORMS THIS AFTERNOON AND EVENING
WILL PRODUCE RAINFALL AMOUNTS LESS THAN AN INCH.  MEANWHILE...AN
ISOLATED STORM OR TWO COULD BECOME SEVERE WITH HAIL UP TO ONE INCH
IN DIAMETER.

SOME SNOW MAY OCCUR IN THE MOUNTAINS ABOVE 10000 FEET WITH A FEW
INCHES OF ACCUMULATION POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ON MONDAY...WRAP-AROUND MOISTURE FROM THE DEPARTING STORM SYSTEM
WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE
FRONT RANGE FOOTHILLS AND I-25 CORRIDOR. DRIER CONDITIONS CAN BE
EXPECTED FROM TUESDAY THROUGH FRIDAY AS UPPER LEVEL HIGH PRESSURE
AND A DRIER AIRMASS MOVE OVER COLORADO. MOISTURE WILL INCREASE
AGAIN LATER FRIDAY AND SATURDAY WITH INCREASING CHANCES OF SHOWERS
AND THUNDERSTORMS AT THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT
RAINFALL REPORTS WILL BE APPRECIATED.

In the hours before

Special weather statement, May 25, 12:38 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1238 PM MDT SUN MAY 25 2014

COZ036-039-251915-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY
CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
1238 PM MDT SUN MAY 25 2014

...SPECIAL WEATHER STATEMENT...

AT 1237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOLDEN...OR 13 MILES WEST OF DENVER...MOVING WEST AT 5 MPH.

HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINFALL WILL
BE POSSIBLE WITH THIS SLOW MOVING STORM.

LOCATIONS IMPACTED INCLUDE...
NORTHERN LAKEWOOD...GOLDEN AND WHITE RANCH OPEN SPACE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3971 10533 3984 10533 3974 10510
TIME...MOT...LOC 1837Z 082DEG 6KT 3976 10521

BAKER
Special weather statement, May 25, 12:50 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1250 PM MDT SUN MAY 25 2014

COZ036-041-251930-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE  6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
1250 PM MDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DOUGLAS COUNTY
UNTIL 130 PM MDT...

AT 1248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALMER LAKE...OR 22 MILES NORTH OF COLORADO SPRINGS...MOVING
NORTH AT 10 MPH.

DIME SIZE HAIL...WIND GUSTS IN EXCESS OF 30 MPH AND HEAVY RAIN ARE
LIKELY WITH THIS STORM. THE HEAVY RAINFALL MAY CAUSE DRAINAGE
DITCHES ALONG ROADWAYS AND OTHER LOW LYING AREAS TO FILL WITH WATER.
THE SMALL HAIL MAY ALSO COVER THE GROUND SEVERAL INCHES DEEP.

LOCATIONS IMPACTED INCLUDE...
LARKSPUR AND PERRY PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3924 10504 3928 10494 3924 10485 3913 10484
      3913 10502
TIME...MOT...LOC 1848Z 180DEG 9KT 3915 10493

BAKER

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:18 PM MDTAreal Flood AdvisoryBOUArapahoe, Douglas, Jefferson3 hr
May 24, 6:25 PM MDTAreal Flood AdvisoryBOUJefferson3 hr
May 24, 6:38 PM MDTTornado WarningBOUJefferson37 min
May 24, 6:57 PM MDTAreal Flood AdvisoryBOUBoulder3 hr
May 24, 6:57 PM MDTTornado WarningBOUJefferson33 min
May 24, 7:39 PM MDTAreal Flood AdvisoryBOUJefferson3 hr
May 24, 8:29 PM MDTAreal Flood AdvisoryBOUBoulder2 hr
May 25, 5:23 AM MDTAreal Flood WarningBOUJackson48 hr
May 25, 9:48 AM MDTAreal Flood AdvisoryBOUGrand, Jackson6 days
May 25, 10:14 AM MDTRiver Flood WarningBOUWeld4 days
May 25, 10:24 AM MDTRiver Flood AdvisoryBOULarimer30 hr
May 25, 12:18 PM MDTAreal Flood AdvisoryBOULarimer87 min
May 25, 12:38 PM MDTSpecial Weather StatementBOUJefferson37 min
May 25, 12:50 PM MDTSpecial Weather StatementBOUDouglas40 min
May 25, 12:57 PM MDTSevere Thunderstorm WarningBOUDouglas33 min
May 25, 1:34 PM MDTSevere Thunderstorm WarningBOUDouglas26 min
May 25, 2:03 PM MDTAreal Flood AdvisoryBOULarimer117 min
May 25, 2:25 PM MDTSpecial Weather StatementBOUDouglas35 min
May 25, 3:07 PM MDTSevere Thunderstorm WarningBOUJefferson38 min
May 25, 3:13 PM MDTSpecial Weather StatementBOUDenver32 min
May 25, 3:21 PM MDTSpecial Weather StatementBOUGilpin24 min
May 25, 4:40 PM MDTSpecial Weather StatementBOUBoulder35 min

Nearby

Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.